# SDR AALA202103109009

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 787-8
- Aircraft serial: 44447
- Aircraft time: 3,394 hours, 1,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64356101
- Part serial: M11253
- Condition: Malfunctioned
- Location: Not Reported
- Part time: 5,003 hours, 2,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE RAFT OVERINFLATED. REPLACED RAFT WITH SERVICEABLE UNIT IAW AMM 25-65-00.
